# SDR DALA2024100709729

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 92,475 hours, 41,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 DISC: 10D EMERGENCY LIGHT HANGING. C/A: R/R EMERGENCY LIGHT HOUSING AT SEAT 10D REF A320 AMM 33-51. (LP: 4036357)
